• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



day 8. I feel so odd!

Bluepaws

Full Member
#1
I don't know what it is, it's something that i can't quite put my finger on:confused: I have a headache, i feel a little light headed, my grumbling tummy has calmed down and the hiccups seem to have disappeared (touch wood they don't come back) but now i have a funny twitch just under my right rib cage and it won't stop...aaaaargh!

I haven't lost any weight this last week and i'm gutted about that too. It should be totm...and i'm having v.v.v.v.very light spotting but thats about it (sorry lads) could i be retaining water and thats why the weight hasn't shifted? oh i don't know....blah......... :raincloud:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Debz

Cambridge Counsellor
#2
Yes all of that. Don't know about the twitching. But the lack of weight loss will be TOTM related water retention. (I put on 3lbs at the weekend - lost most of it now Grr). The light spotting rather than a proper period can be because you're on a VLCD - doesn't happen to everyone, but some people do find that their periods go AWOL while they are in the weight loss phase and for them that's normal.

Feeling odd? Yep that too. It's bound to be a combination of VLCD and TOTM.

Just make sure you don't suffer with anything for more than 48 hours, if you do get whatever is wrong checked by your GP. If however it's niggly things rather than actual 'you're ill' things they should just pass.
 

Bluepaws

Full Member
#3
Thanks debs...it's good just to have that little bit of reassurance. I definately don't feel ill, just...odd. Do you know if there is anything I can take to help the water retention? I've seen an ad on telly recently for tablets, any idea if they will affect ketosis? I say that, but i'm not really sure if i'm in it yet anyway, I am freezing cold though so I may just be.
 
#4
Freezing cold and headachy sounds like ketosis...or just about to go into ketosis

I wouldn't take any pills for the water retention but try drinking even more water (a pain I know) and that should get things going again.
 




Top